# SDR QXEA9500129

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 376
- Condition: Failed
- Location: Aft Cargo Compt
- Component: Kidde, 302313
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MFR - DURING PREFLIGHT TEST, FOUND NR 1 SMOKE DETECTOR INOP.  PLACED ON MEL AND CONTINUED TO PDX.  AT PDX FOUND REFERENCE LAMP BURNED OUT, REPLACED BOTH LAMPS, TESTED. AIRCRAFT RETURNED TO SERVICE.
